MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LS3092
Medical Device Problem Code Energy Output To Patient Tissue Incorrect (1209)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of initial report: (b)(6) 2017 the incident sample was requested but to date has not been received for evaluation.If the sample or additional information pertinent to the incident is obtained, a follow-up report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that during a procedure, the device did not perform a complete seal.There was no patient injury and another device of the same type was used to continue the procedure.
 
Additional Manufacturer Narrative
One used ls3092 ligasure device was received, and evaluation of the returned sample could not confirm the reported issue.Visual inspection found no defects.The device was activated multiple times on porcine kidney samples, pressing the button in various locations on a range of vessel sizes to detect any activation issues.All seal cycles were completed satisfactorily, and a visual seal effect with an end tone was observed for each application.The investigation found the device to function normally and within specifications.There are factors during use that can affect seal quality, and the instructions for use included with this product lists measures to ensure sealing effectiveness.If information is provided in the future, a supplemental report will be issued.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6562275
Report Number1717344-2017-05332
Device Sequence Number97945
Product Code GEI
UDI-Device Identifier20884524002153
UDI-Public20884524002153
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberLS3092
Device Catalogue NumberLS3092
Device Lot Number61960257X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2017
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1